# SDR ASAA2016090818007

- Difficulty date: September 8, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,775 hours, 9,267 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003600
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 37,665 hours, 13,631 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG CONTINUED FREQUENT SERVICING.  ACFT GROUNDED.  R & R NR 1 IDG, REF AMM 24-11-11-400-801.  OPS AND LEAK CHECK GOOD.  SAFETIED DISCONNECT.
